Home News About Us Contact Contributors Disclaimer Help FAQ

Quick Search
My eDoc
Session History
Support Wiki
Direct access to
document ID:

          Display Documents

Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
On the vanishing of weight one Koszul cohomology of abelian varieties
Authors: Aprodu, Marian; Lombardi, Luigi
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Bulletin of the London Mathematical Society
Volume: 48
Issue / Number: 2
Start Page: 280
End Page: 290
Document Type: Article
ID: 728192.0
Full text / Content available
Restricted Lazarsfeld-Mukai bundles and canonical curves
Authors: Aprodu, Marian; Farkas, Gavril; Ortega, Angela
Title of Book: Development of Moduli Theory - Kyoto 2013
Start Page: 303
End Page: 322
Place of Publication: Tokyo
Publisher: Kinokuniya
Date of Publication (YYYY-MM-DD): 2016
Document Type: InBook
ID: 729183.0
Full text / Content available
Holomorphic vector bundles on Kähler manifolds and totally geodesic foliations on Euclidean open domains
Authors: Aprodu, Monica Alice; Aprodu, Marian
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Differential Geometry and its Applications
Volume: 39
Start Page: 10
End Page: 19
Document Type: Article
ID: 717086.0
Full text / Content available
Koszul cohomology and algebraic geometry
Authors: Aprodu, Marian; Nagel, Jan
Place of Publication: Providence
Publisher: AMS
Date of Publication (YYYY-MM-DD): 2010
Physical Description
(e.g. Total Number of Pages):
 125 pp
Document Type: Book
ID: 479842.0
Holomorphic vector bundles on primary Kodaira surfaces
Authors: Aprodu, Marian; Brinzanescu, Vasile; Toma, M.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Mathematische Zeitschrift
Volume: 242
Issue / Number: 1
Start Page: 63
End Page: 73
Document Type: Article
ID: 42351.0
On the holomorphic rank-2 vector bundles with trivial discriminant over non-Kähler elliptic bundles
Authors: Aprodu, Marian; Brinzanescu, Vasile
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Journal of Mathematics of Kyoto University
Volume: 42
Issue / Number: 4
Start Page: 617
End Page: 623
Document Type: Article
ID: 42352.0
Moduli spaces of vector bundles over ruled surfaces.
Authors: Brinzanescu, Vasile; Aprodu, Marian
Date of Publication (YYYY-MM-DD): 1999
Title of Journal: Nagoya Mathematical Journal
Volume: 154
Start Page: 111
End Page: 122
Document Type: Article
ID: 136814.0
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.